Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having A positive blood group. Does peanuts cause Atrial fibrillation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11953 Questions
do peanuts bring on a- fib if you already have it my blood type is a pos
Posted Wed, 30 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Michelle Gibson James 20 minutes later
Brief Answer:
it is not known to cause a fib

Detailed Answer:
HI, thanks for using healthcare magic

Atrial fibrillation is a cause of rapid irregular beating of the heart.

It can be caused by different conditions including an anaphylactic attack (this is a severe allergic reaction). This is the only situation in which the use of nuts can possibly result in a fib.
There was a medical study looking at over 20 000 persons published in nutrition journal which tried to determine if there was any connection between nut consumption and a fib. No association was found.

The other causes of a fib are: hormonal diseases, genetic factors, increasing age, neurological disease, alcohol or drug use, inflammation, reduced blood supply to the heart.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor